標題: Numerical Ranges of Radial Toeplitz Operators on Bergman Space
作者: Wang, Kuo Zhong
Wu, Pei Yuan
應用數學系
Department of Applied Mathematics
關鍵字: Numerical range;radial Toeplitz operator;Bergman space;convexoid operator
公開日期: 1-十二月-2009
摘要: A Toeplitz operator T(phi) with symbol phi in L(infinity)(D) on the Bergman space A(2)(D), where D denotes the open unit disc, is radial if phi(z) = phi(vertical bar z vertical bar) a. e. on D. In this paper, we consider the numerical ranges of such operators. It is shown that all finite line segments, convex hulls of analytic images of D and closed convex polygonal regions in the plane are the numerical ranges of radial Toeplitz operators. On the other hand, Toeplitz operators T(phi) with phi harmonic on D and continuous on (D) over bar and radial Toeplitz operators are convexoid, but certain compact quasinilpotent Toeplitz operators are not.
URI: http://dx.doi.org/10.1007/s00020-009-1713-y
http://hdl.handle.net/11536/6380
ISSN: 0378-620X
DOI: 10.1007/s00020-009-1713-y
期刊: INTEGRAL EQUATIONS AND OPERATOR THEORY
Volume: 65
Issue: 4
起始頁: 581
結束頁: 591
顯示於類別:期刊論文


文件中的檔案:

  1. 000272616300008.pdf